Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 351, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 16, 2012, 10:29 PM CDT for 8 counties in Tennessee. It was in force for 46 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 10:29 PM CDT (03:29 UTC)
- Expired
- Aug 16, 2012, 11:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Macon County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 10:30 PM CDT | TSTM WND DMG | Lebanon, TN | TREES WEER BLOWN DOWN IN LEBANON. |
| Aug 16, 10:35 PM CDT | TSTM WND DMG | Nashville, TN | 2 LARGE TREES SPLIT AND NUMEROUS LIMBS BROKEN IN THE SHELBY AVENUE AREA. |
| Aug 16, 10:50 PM CDT | TSTM WND DMG | 3 N La Vergne, TN | TWO BOAT DOCKS WERE DESTROYED AT FOUR CORNERS MARINA ON PERCY PRIEST LAKE. |
| Aug 16, 10:50 PM CDT | TSTM WND DMG | 8 Se Nashville, TN | TREES WERE BLOWN DOWN AT LAKELAND DRIVE AND IRONWOOD DRIVE. |
| Aug 16, 10:50 PM CDT | TSTM WND DMG | Lebanon, TN | TREE DOWN IN ROAD AT COLES FERRY AT HORN SPRINGS. |
| Aug 16, 10:50 PM CDT | TSTM WND DMG | Mount Juliet, TN | TREE DOWN AT SAUNDERSVILLE FERRY AND KEBU DRIVE. |
| Aug 16, 10:50 PM CDT | TSTM WND DMG | Nashville, TN | TREES DOWN IN THE NASHVILLE AREA INCLUDING STERLING STREET AND ROBERTSON RD. |
| Aug 16, 10:54 PM CDT | HAIL 1 | Lebanon, TN | |
| Aug 16, 10:55 PM CDT | TSTM WND DMG | La Vergne, TN | A FEW TREES AND A POWER POLE WERE BLOWN DOWN AT WALDRON RD AND BRIDGESTONE PKWY. |
| Aug 16, 11:18 PM CDT | TSTM WND DMG | Lebanon, TN | SLIGHT TENT DAMAGE AT WILSON COUNTY FAIR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1539 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS54 KOHX 170329
SVROHX
TNC037-111-147-149-159-165-169-189-170415-
/O.NEW.KOHX.SV.W.0351.120817T0329Z-120817T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WESTERN SMITH COUNTY IN MIDDLE TENNESSEE...
SUMNER COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
WILSON COUNTY IN MIDDLE TENNESSEE...
EASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1115 PM CDT
* AT 1022 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS REACHING FROM NEAR PORTLAND TO NASHVILLE
AND OAK HILL...CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DESTRUCTIVE WINDS OF 70 MPH TO 80 MPH. THE STORM WAS NEAR
GOODLETTSVILLE...MOVING EAST SOUTHEAST AT 40 MPH. THIS STORM WILL
ALSO PRODUCE FREQUENT AND INTENSE LIGHTNING AND TORRENTIAL DOWNPOURS...
WHICH WILL PRODUCE PONDING OF WATER IN POORLY DRAINED LOW LYING AREAS.
* LOCATIONS IMPACTED INCLUDE...
GREEN HILL...
MOUNT JULIET...
BELINDA CITY...
LEBANON...
HARTSVILLE...
WALTERHILL...
WATERTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
&&
LAT...LON 3662 8582 3596 8612 3596 8615 3591 8615
3584 8618 3599 8669 3604 8679 3623 8680
3647 8675 3664 8657 3666 8648
TIME...MOT...LOC 0327Z 302DEG 41KT 3631 8666
$$
FORECASTER:
191 follow-up statement
191
WWUS54 KOHX 170357
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 PM CDT THU AUG 16 2012
TNC147-170405-
/O.CAN.KOHX.SV.W.0351.000000T0000Z-120817T0415Z/
ROBERTSON TN-
1057 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROBERTSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3662 8582 3596 8612 3596 8615 3591 8615
3585 8618 3600 8669 3605 8667 3649 8620
3651 8601
TIME...MOT...LOC 0355Z 302DEG 41KT 3614 8633
$$
TNC037-111-149-159-165-169-189-170415-
/O.CON.KOHX.SV.W.0351.000000T0000Z-120817T0415Z/
RUTHERFORD TN-SMITH TN-SUMNER TN-TROUSDALE TN-WILSON TN-DAVIDSON TN-
MACON TN-
1057 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MACON...SOUTHEASTERN DAVIDSON...WILSON...TROUSDALE...SOUTHEASTERN
SUMNER...WESTERN SMITH AND NORTHERN RUTHERFORD COUNTIES UNTIL 1115 PM
CDT...
AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LIEN OF THUNDERSTORMS...SOME SEVERE...AND CAPABLE OF PRODUCING ONE
INCH HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THESE STORMS
EXTENDED FROM NEAR LAFAYETTE...TO NEAR MOUNT JULIET AND ANTIOCH...
AND WERE MOVING EAST SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WALTERHILL AND WATERTOWN.
LAT...LON 3662 8582 3596 8612 3596 8615 3591 8615
3585 8618 3600 8669 3605 8667 3649 8620
3651 8601
TIME...MOT...LOC 0355Z 302DEG 41KT 3614 8633
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 9:43 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 16, 9:43 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 943 PM CDT THU AUG 16 2012 .MESOSCALE UPDATE...STORMS MOVING INTO NW AND NC MID TN WITH PRETTY GOOD PUSH OF WIND. PER DISCUSSION WITH SPC...NOT PLANNING A WATCH AT THIS TIME...ALTHOUGH WE WILL HAVE SOME SEVERE WIND POTENTIAL FOR ANOTHER HOUR OR 2. HOPEFULLY AS SPC DISCUSSION INDICATES...THE STORM SUPPORT WILL DIMINISH AS THE OUTFLOW PUSHES SOUTHWARD. FOLKS IN THE NASHVILLE METRO AREA SHOULD EXPECT SOME GUSTY WINDS SOON. 13 .PREV DISCUSSION... /ISSUED 758 PM CDT THU AUG 16 2012/ MESOSCALE UPDATE...WE ARE CLOSELY MONITORING STORMS OVER WEST KY WITH HIGH WINDS TO 70 MPH REPORTED IN THE PAH AREA. GUST FRONT WILL PUSH TO OUR NW COUNTIES BY 0130Z. IN ADDITION TO THESE STORMS...SEVERAL SINGLE CELL PULSE STORMS HAVE POPPED UP OVER MID TN THIS EVENING...WITH 1 INCH DIAMETER HAIL REPORTED IN SOUTH RUTHERFORD COUNTY. THE EVENING OHX SOUNDING SHOWED 1228 CAPE AND -5 LIFTED INDEX. CONDITIONS SHOULD STABILIZE SOME WITH SUNSET...SO THE PULSE ACTIVITY SHOULD TREND DOWNWARD IN INTENSITY. MAIN CONCERN WILL BE STRONG GUSTY WINDS OVER THE NW COUNTIES THROUGH THE NEXT FEW HOURS. ALSO...SOME VERY HEAVY DOWNPOURS MAY CAUSE SOME STREET FLOODING. FORECAST PRODUCTS HAVE ALREADY BEEN UPDATED TO INCREASE POPS NW. 13 PREV DISCUSSION... /ISSUED 249 PM CDT THU AUG 16 2012/ DISCUSSION...FRONT IS TO THE NW OVER CNTRL MO MOVING SEWD WHILE AN OLD DISSIPATING FRONT IS TO THE SOUTH OVER GA/AL/MS. THUS THESE 2 FEATURES SERVE TO FOCUS CONVECTION OVER THE OH VALLEY AND DEEP SOUTH. NO SIGNIFICANT CONVECTION PRESENTLY OVER THE MIDSTATE. MAINILY DUE TO THE MID LEVEL INVERSION AND LACK OF DEEP MOISTURE. AS THE FRONTAL ZONE MOVES CLOSER LATE TODAY WE MAY START TO PICK SOME CONVECTION IN THE EXTREME NW COUNTIES. THAT ACTIVITY WILL SPREAD EWD ACROSS THE AREA BUT WILL THIN A GOOD BIT IN THE EAST WHERE MOISTURE IS NOT AS PLENTIFUL. THE FRONT(WIND SHIFT) IS EXPECTED TO ARRIVE IN THE NWRN COUNTIES BETWEEN 08Z AND 09Z WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM ALONG AND AHEAD OF THE FRONT. IT SHOULD BE EAST OF KBNA BY 17Z AND AT KCSV 19Z TO 20Z. SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM THE WEST FRIDAY NIGHT AS DRIER AIR PUSHES INTO THE MIDSTATE. HOWEVER, THE FRONT DOES NOT PUSH FAR ENOUGH SOUTH TO TOTALLY PUSH ALL OF THE PRECIP OUT OF THE AREA. I'VE LEFT A SLIVER OF POPS OVER THE SRN MOST AND SERN MOST COUNTIES FOR SAT AND SUN. THEN A 2ND SURGE OF DRY AIR PUSHES IN SUN NGT AND MON MOVING THE FRONT AND ITS MOISTURE FURTHER INTO THE DEEP SOUTH. THINK THE GFS IS A BIT TOO FAST IN BRINGING BACK MOISTURE IN THE WEST AND HAVE KEPT THE AREA DRY THROUGH WED NGT. ANOTHER FRONTAL SYSTEM APPROACHES ON THU SO I'VE INCLUDED A 20 POP FOR THU AND THU NGT. SEVERE...SPC HAS OUTLOOKED A SLGT CHC AREA OVER THE WRN OH VALLEY. ANY SVR CONVECTION THAT FORMS IN THIS AREA WILL LIKELY DROP BELOW SVR LIMITS AS THE FRONT MOVES INTO THE NW COUNTIES AFTER MIDNIGHT. THEN WITH THE FRONT OVER THE ERN PORTION OF THE MIDSTATE TOMORROW AFTN WHEN THE DIURNAL CYCLE RAMPS UP AGAIN THEY HAVE OUTLOOKED AN AREA OVER THE SERN HALF OF MIDDLE TENNESSEE PLUS NRN MS/AL/GA. BIGGEST THREAT WOULD BE DAMAGING WINDS. HEAVY RAIN...HPC IS OUTLOOKING LESS THAN AN INCH OF RAIN FOR THIS EVENT. WHILE THERE WILL BE SIGNIFICANT MOISTURE AHEAD OF THE FRONT...THE FRONT IS EXPECTED TO MOVE AT A MODEST PACE ACROSS THE AREA W/O GETTING "HUNG UP". ALSO...MUCH OF THE UPPER SUPPORT IS WELL NORTH OF THE AREA. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Aug 16, 6:21 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 621 PM CDT THU AUG 16 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-172330- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 621 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP FROM NORTHWEST TO SOUTHEAST TONIGHT. A FEW STRONG STORMS ARE POSSIBLE...ESPECIALLY ACROSS AREAS WEST OF I 65 THIS EVENING. GUSTY WINDS AND HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY... ESPECIALLY FOR AREAS SOUTH AND EAST OF NASHVILLE. A COLD FRONT WILL PRODUCE NUMEROUS THUNDERSTORMS. SOME MAY CONTAIN LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. HEAVY DOWNPOURS WILL ALSO BE A CONCERN WITH THE POTENTIAL FOR LOCALIZED FLASH FLOODING. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Aug 16, 10:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 8 N ASHLAND CITY 36.39N 87.06W
08/16/2012 CHEATHAM TN PUBLIC
LARGE LIMBS WERE BLOWN DOWN IN PLEASANT VIEW.
0930 PM TSTM WND DMG DICKSON 36.08N 87.38W
08/16/2012 DICKSON TN PUBLIC
LARGE LIMBS WERE BLOWN DOWN IN DICKSON.
&&
SHERRONLocal storm report, Aug 16, 10:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1004 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 11 S MURFREESBORO 35.69N 86.39W
08/16/2012 E1.00 INCH RUTHERFORD TN PUBLIC
1 INCH DIAMETER HAIL IN CHRISTIANA.
0917 PM HAIL DICKSON 36.08N 87.38W
08/16/2012 E0.75 INCH DICKSON TN PUBLIC
0920 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
08/16/2012 MONTGOMERY TN PUBLIC
LARGE LIMBS BLOWN DOWN.
0930 PM TSTM WND DMG 8 N ASHLAND CITY 36.39N 87.06W
08/16/2012 CHEATHAM TN PUBLIC
LARGE LIMBS WERE BLOWN DOWN IN PLEASANT VIEW.
0930 PM TSTM WND DMG DICKSON 36.08N 87.38W
08/16/2012 DICKSON TN PUBLIC
LARGE LIMBS WERE BLOWN DOWN IN DICKSON.
&&
SHERRONLocal storm report, Aug 16, 10:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1013 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST WESTMORELAND 36.56N 86.25W
08/16/2012 E50 MPH SUMNER TN PUBLIC
&&
SHERRONSpecial weather statement, Aug 16, 10:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1020 PM CDT THU AUG 16 2012
TNZ008>010-027>031-059-062-170400-
CLAY-DAVIDSON-JACKSON-MACON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-
WILLIAMSON-WILSON-
1020 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...DAVIDSON...JACKSON...
MACON...RUTHERFORD...SMITH...SUMNER...TROUSDALE...WILLIAMSON AND
WILSON COUNTIES...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BOILING SPRINGS
TO GALLATIN...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF
LAFAYETTE TO GALLATIN...MOVING SOUTHEAST AT 35 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3664 8619 3662 8566 3620 8597 3603 8630
3591 8664 3599 8691 3614 8695 3615 8679
3621 8669 3665 8620
11Local storm report, Aug 16, 10:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1021 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL GREENBRIER 36.42N 86.80W
08/16/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
&&
11Local storm report, Aug 16, 10:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL GREENBRIER 36.42N 86.80W
08/16/2012 U1.00 INCH ROBERTSON TN PUBLIC
&&
11The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:03 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 42 min |
| Aug 16, 8:10 PM CDT | Special Weather Statement | OHX | Benton, Houston, Stewart | 80 min |
| Aug 16, 8:21 PM CDT | Severe Thunderstorm Warning | OHX | Houston | 24 min |
| Aug 16, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 59 min |
| Aug 16, 8:46 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 44 min |
| Aug 16, 8:49 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 26 min |
| Aug 16, 9:18 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 42 min |
| Aug 16, 9:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 46 min |
| Aug 16, 9:33 PM CDT | Special Weather Statement | OHX | Houston | 57 min |
| Aug 16, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 47 min |
| Aug 16, 10:20 PM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale, Wilson | 40 min |
| Aug 16, 10:36 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Marshall, Maury, Rutherford, Williamson | 54 min |
| Aug 16, 10:45 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Maury, Perry | 45 min |
| Aug 16, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Marshall, Maury, Rutherford, Williamson | 49 min |
| Aug 16, 11:24 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 13 more | 36 min |
| Aug 16, 11:56 PM CDT | Special Weather Statement | OHX | DeKalb, Fentress, Overton, Putnam, White | 64 min |
| Aug 17, 12:05 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Lawrence and 7 more | 40 min |
| Aug 17, 12:47 AM CDT | Special Weather Statement | OHX | Giles, Lawrence, Wayne | 28 min |
| Aug 17, 1:23 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Wayne | 74 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.